# SDR SWIA201130857

- Difficulty date: October 19, 2011
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 26,581 hours, 21,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN HAS A CRACK AT FS 340 WHERE SKIN MATES TO INTERCOSTAL AT LOWER PORTION OF PAX DOOR.  (C-CHECK)  REPAIRED IAW CRJ200 SRM.
